# SDR RAAA00E022

- Difficulty date: June 8, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,865 hours, 36,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Part serial: 1143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RIGHT AFT OVERWING EXIT IDENTIFIER LIGHT WOULD NOT TEST.  REPLACED LIGHT ASSEMBLY, TESTS GOOD PER RAA ECO 86 - 26.
